Please help, asap!!!

Stef tabbykat at ix.netcom.com
Sun Feb 22 22:03:09 EST 1998


To reply to this please post to this ng, my e-mail is not working.

I have been taking paxil for 4 weeks for depression and for the last 3 days
I have been having some serious problems which I am assuming are side
affects (very bad ones) of Paxil.  They include spastic muscle movements,
general inability to control muscles, visual hallucinations (light),
dizziness, headaches, SERVE  depression, and the worst of it, sleep
disorders.  The sleep disorders include becoming paralyzed upon going to
sleep and still being awake and being paralyzed upon waking.  I'm basically
awake and know that I'm not sleeping but I can't move or control any
muscles.  My dreams are repetitive to the point that during the day when I
am awake I don't know if I'm dreaming and what's real anymore  (the
paralysis doesn't help this).  Everything around me, my house, my
boyfriend, my cat seem like strangers.  I feel like I'm sitting in a movie.

Has anyone had these problems with Paxil.  These are (at least in my
opinion) more neurological problems than psychological (I mean I'm sure
they are that too).  Do I need to go to the hospital?  Or should I just lay
back and try to relax.  I've had bad panic attacks before, but I've NEVER
not been able to walk b/c of them or had paralysis during sleep.  THIS IS
VERY DIFFERENT and impossible to live with.

If you have any feedback, please post ASAP!!!
I don't know what to do!!

Thanks,
Stef




More information about the Neur-sci mailing list